Games Equilibria and the Variational Representation of Preferences
AbstractIn this paper we consider a model of games of incomplete information under ambiguity in which players are endowed with variational preferences. We provide an existence result for the corresponding mixed equilibrium notion. Then we study the limit behavior of equilibria under perturbations on the indices of ambiguity aversion.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy in its series CSEF Working Papers with number 336.
Date of creation: 09 Jul 2013
Date of revision:
Incomplete information games; multiple priors; variational preferences; equilibria;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2013-07-15 (All new papers)
- NEP-CTA-2013-07-15 (Contract Theory & Applications)
- NEP-GTH-2013-07-15 (Game Theory)
- NEP-HPE-2013-07-15 (History & Philosophy of Economics)
- NEP-MIC-2013-07-15 (Microeconomics)
- NEP-UPT-2013-07-15 (Utility Models & Prospect Theory)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomas J. Sargent & LarsPeter Hansen, 2001. "Robust Control and Model Uncertainty," American Economic Review, American Economic Association, vol. 91(2), pages 60-66, May.
- Jacqueline Morgan & Vincenzo Scalzo, 2008. "Variational Stability Of Social Nash Equilibria," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 10(01), pages 17-24.
- Stauber, Ronald, 2011. "Knightian games and robustness to ambiguity," Journal of Economic Theory, Elsevier, vol. 146(1), pages 248-274, January.
- Giuseppe De Marco & Maria Romaniello, 2013. "On the Stability of Equilibria in Incomplete Information Games under Ambiguity," CSEF Working Papers 332, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- Friedman, James W. & Mezzetti, Claudio, 2005. "Random belief equilibrium in normal form games," Games and Economic Behavior, Elsevier, vol. 51(2), pages 296-323, May.
- Gilboa, Itzhak & Schmeidler, David, 1989. "Maxmin expected utility with non-unique prior," Journal of Mathematical Economics, Elsevier, vol. 18(2), pages 141-153, April.
- Giuseppe De Marco & Maria Romaniello, 2011.
"A Limit Theorem for Equilibria under Ambiguous Beliefs Correspondences,"
CSEF Working Papers
299, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- De Marco, Giuseppe & Romaniello, Maria, 2013. "A limit theorem for equilibria under ambiguous belief correspondences," Mathematical Social Sciences, Elsevier, vol. 66(3), pages 431-438.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lia Ambrosio).
If references are entirely missing, you can add them using this form.